Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hepatitis and AIDS MEDS
Jul 4, 2001

I am on COMBIVIR and SUSTIVA since 4/2001. Is there any change that this can cause any form of Hepatitis due to being on these drugs for a long time? I have an undetecable viral load and CD4 of 457.

Brooklyn nyc

Response from Dr. Rodriguez-Torres

The HAART treatment that you are receiving will not alter the findings of hepB or C if you have them.You can check if you have any infection by serology testing.



Previous
symptoms&sideeffects of int'fron
Next
just found out I had hep c 29 years ago.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement